Hi, I was put on lo/ovral -28 in july this year for period regularity reasons and also I became sexually active. Up until now, it has been great, I have had steady periods that were consistent. The pills I take include sugar pills, when I get to the sugar pills on the last sunday of my packet, I normally get a little spotting and don't get a normal flow until wednesday or thursday.
It's monday and i'm on my sugar pills and I have seen no signs of spotting what-so-ever. I guess i'm a little worried but curious if it is normal to stop spotting? Do you just spot because your body is getting used to the medication or what?
I feel sort of crampy and bloated but I don't know if my head is just messing with me because there is the possiblity of pregnancy.
Thank you for taking the time to read. Your replies are important to me!
I had been on the pill for ten years and my period would change every now and then. It usually started on wednesday but sometimes it would be thursday, or tuesday so it will vary a little. I don't think you will spot after you get used to taking it unless you miss a couple of pills. Hope this helps!
I agree with these ladies.You should be getting your period and I would not worry-unless you have skipped pills or have been on antibiotics.Sometimes you can skip your period altogether while on the pill.A little scary at first,but as long as you know you are not pregnant,it is fine!Good luck to you!!Patty